# SDR AALA201911289007

- Difficulty date: November 27, 2019
- Submitted: November 28, 2019
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 62,119 hours, 23,310 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: SMOKE DETECTOR {MID-LAV} AURAL ALERT SOUNDED FOR APPROX. 10 SECS, THEN STOPPED . NO EVIDENCE OF FIRE OR SMOKE.REPLACED MID LAV FILTER PER AMM 26-22-00,
